# SDR 03FDEA01164

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP (FLAP SIDE) I/B HINGE I/B AND O/B ACTUATOR HOLES CORRODED.  RIGHT WING O/B FLAP (FLAP SIDE) I/B HINGE I/B AND O/B ACTUATOR HOLES REPAIRED AS PER FEDEX EA 1-5750-69277, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES -   RIGHT OUTBOARD FLAP / INBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
